RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pokrovskii, Aleksei Vadimovich

Statistics Math-Net.Ru
Total publications: 56
Scientific articles: 55

Number of views:
This page:1601
Abstract pages:4119
Full texts:1902
References:128
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person69391
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:pokrovskii.alexei-v

Publications in Math-Net.Ru
2009
1. A. A. Zhezherun, A. V. Pokrovskii, “Topological method for analysis of periodic canards”, Avtomat. i Telemekh., 2009, 6,  58–73  mathnet  mathscinet  zmath; Autom. Remote Control, 70:6 (2009), 967–981  isi  scopus
2006
2. A. M. Krasnosel'skii, A. V. Pokrovskii, “Dissipativity of a nonresonant pendulum with ferromagnetic friction”, Avtomat. i Telemekh., 2006, 2,  57–69  mathnet  mathscinet  zmath; Autom. Remote Control, 67:2 (2006), 221–232  scopus
2004
3. A. M. Krasnosel'skii, A. V. Pokrovskii, D. I. Rachinskii, “Guaranteed convergence rate estimates for a class of iterative procedures: their comparison”, Avtomat. i Telemekh., 2004, 10,  128–133  mathnet  mathscinet  zmath; Autom. Remote Control, 65:10 (2004), 1635–1640  isi  scopus
1996
4. N. A. Kuznetsov, V. S. Kozyakin, A. V. Pokrovskii, “A phenomenological model of statistics of the lengths of cycles and transient processes of discretizations of dynamical systems”, Dokl. Akad. Nauk, 349:2 (1996),  165–168  mathnet  mathscinet  zmath
1995
5. Ph. Diamond, P. Kloeden, V. S. Kozyakin, A. V. Pokrovskii, “Robustness of the observable behavior of semihyperbolic dynamic systems”, Avtomat. i Telemekh., 1995, 11,  148–159  mathnet  mathscinet  zmath; Autom. Remote Control, 56:11 (1995), 1627–1636
6. Ph. Diamond, P. Kloeden, V. S. Kozyakin, M. A. Krasnosel'skii, A. V. Pokrovskii, “Periodic trajectories of nonsmooth perturbations of systems with chaotic behavior”, Avtomat. i Telemekh., 1995, 5,  34–41  mathnet  mathscinet; Autom. Remote Control, 56:5 (1995), 637–643
7. Ph. Diamond, P. Kloeden, V. S. Kozyakin, M. A. Krasnosel'skii, A. V. Pokrovskii, “Structural stability of the trajectories of dynamical systems with respect to hysteresis perturbations”, Dokl. Akad. Nauk, 343:1 (1995),  25–27  mathnet  mathscinet  zmath
8. M. A. Krasnosel'skii, A. V. Pokrovskii, “On elliptic equations with discontinuous nonlinearities”, Dokl. Akad. Nauk, 342:6 (1995),  731–734  mathnet  mathscinet  zmath
1994
9. M. A. Krasnosel'skiĭ, A. V. Pokrovskiĭ, D. I. Rachinskii, I. D. Mayergoyz, “Operators of hysteresis nonlinearities generated by continual relay systems”, Avtomat. i Telemekh., 1994, 7,  49–60  mathnet  mathscinet; Autom. Remote Control, 55:7 (1994), 964–973
1993
10. R. N. Izmaĭlov, A. V. Pokrovskiĭ, V. V. Chernorutskiĭ, “On a class of games of finite automata”, Avtomat. i Telemekh., 1993, 8,  142–148  mathnet  mathscinet  zmath; Autom. Remote Control, 54:8 (1993), 1304–1309
11. M. A. Krasnosel'skii, I. D. Mayergoyz, A. V. Pokrovskii, D. I. Rachinskii, “Differential equations with hysteresis nonlinearities of vector relay systems type”, Dokl. Akad. Nauk, 331:4 (1993),  398–400  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 105–109
12. M. A. Krasnosel'skii, I. D. Mayergoyz, A. V. Pokrovskii, D. I. Rachinskii, “Variable states of continual relay systems”, Dokl. Akad. Nauk, 330:4 (1993),  427–429  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 513–517
13. M. A. Krasnosel'skii, A. V. Lusnikov, A. V. Pokrovskii, “Stable fixed points of monotone operators”, Dokl. Akad. Nauk, 330:2 (1993),  155–157  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 427–430
1992
14. A. V. Pokrovskiĭ, D. I. Rachinskiĭ, “Nonexistence of weakly improving monotone shifts in semi-ordered sets with nontrivial topological struc”, Avtomat. i Telemekh., 1992, 12,  155–158  mathnet  mathscinet  zmath; Autom. Remote Control, 53:12 (1992), 1957–1959
15. M. A. Krasnosel'skiĭ, A. V. Pokrovskiĭ, V. V. Chernorutskiĭ, G. Tronel', “On the dynamics of controlled systems described by equations of parabolic type with hysteresis nonlinearities”, Avtomat. i Telemekh., 1992, 11,  65–71  mathnet  mathscinet; Autom. Remote Control, 53:11 (1992), 1705–1711
16. V. S. Kozyakin, A. V. Pokrovskii, “The role of controllability-type properties in the study of the stability of desynchronized dynamical systems”, Dokl. Akad. Nauk, 324:1 (1992),  60–64  mathnet  mathscinet  zmath; Dokl. Math., 37:5 (1992), 213–215
1991
17. M. A. Krasnosel'skii, J. Moven, A. V. Pokrovskii, “New theorems on forced periodic oscillations and bounded solutions”, Dokl. Akad. Nauk SSSR, 321:3 (1991),  491–495  mathnet  mathscinet  zmath; Dokl. Math., 36:11 (1991), 743–745
18. M. A. Krasnosel'skii, A. V. Pokrovskii, “Operators of a problem on forced oscillations in systems with hysteresis”, Dokl. Akad. Nauk SSSR, 319:4 (1991),  819–822  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 228–232
1990
19. A. V. Pokrovskii, M. Y. Semenov, “Stable periodic regimes in control systems with monotone nonlinearities”, Avtomat. i Telemekh., 1990, 2,  31–37  mathnet  mathscinet  zmath; Autom. Remote Control, 51:2 (1990), 158–164
20. N. I. Grachev, M. A. Krasnosel'skii, N. A. Kuznetsov, A. V. Pokrovskii, “On the identification of a linear system on the basis of two tests”, Dokl. Akad. Nauk SSSR, 310:4 (1990),  807–809  mathnet  mathscinet  zmath; Dokl. Math., 35:2 (1990), 109–110
1989
21. M. A. Krasnosel'skii, A. V. Pokrovskii, I. V. Fomenko, “Self-induced oscillations in systems with hysteresis”, Dokl. Akad. Nauk SSSR, 309:5 (1989),  1068–1071  mathnet  mathscinet  zmath; Dokl. Math., 34:12 (1989), 1066–1068
22. A. V. Pokrovskii, “Global criteria for the existence of self-oscillatory regimes”, Dokl. Akad. Nauk SSSR, 308:5 (1989),  1057–1060  mathnet  mathscinet  zmath; Dokl. Math., 34:10 (1989), 867–868
23. A. V. Pokrovskii, “Measures of unpredictability of binary sequences”, Dokl. Akad. Nauk SSSR, 307:2 (1989),  300–303  mathnet  mathscinet  zmath; Dokl. Math., 34:7 (1989), 594–596
1986
24. A. V. Pokrovskii, “Existence and calculation of stable modes in switching systems”, Avtomat. i Telemekh., 1986, 4,  16–23  mathnet  mathscinet  zmath; Autom. Remote Control, 47:4 (1986), 451–458
25. E. A. Asarin, A. V. Pokrovskii, “Application of Kolmogorov's complexity to dynamics analysis of control systems”, Avtomat. i Telemekh., 1986, 1,  25–33  mathnet
1985
26. A. V. Pokrovskii, “Limit norm of a linear element”, Avtomat. i Telemekh., 1985, 11,  62–69  mathnet  mathscinet  zmath; Autom. Remote Control, 56 (1985), 1397–1404
1984
27. A. V. Pokrovskii, “Correct solutions of equations with strong nonlinearities”, Dokl. Akad. Nauk SSSR, 274:5 (1984),  1037–1040  mathnet  mathscinet  zmath
1983
28. A. G. Zarubin, M. Krasnosselsky, A. V. Pokrovskii, “On the principle of absence of limited modes in the problem of absolute stability for distributed systems”, Avtomat. i Telemekh., 1983, 3,  13–19  mathnet  zmath; Autom. Remote Control, 44:3 (1983), 283–289
29. M. A. Krasnosel'skii, A. V. Pokrovskii, “The absolute stability of systems with several nonlinear components”, Dokl. Akad. Nauk SSSR, 271:6 (1983),  1314–1316  mathnet  mathscinet
30. M. A. Krasnosel'skii, A. V. Pokrovskii, “Taking account of small perturbations of input signals”, Dokl. Akad. Nauk SSSR, 269:4 (1983),  805–808  mathnet  zmath
1982
31. T. S. Gil'man, A. V. Pokrovskii, “Forced vibrations of an oscillator with hysteresis taken into account”, Dokl. Akad. Nauk SSSR, 263:4 (1982),  790–793  mathnet  mathscinet  zmath
1981
32. A. V. Pokrovskii, “On one class of discontinuous systems”, Avtomat. i Telemekh., 1981, 8,  15–18  mathnet  mathscinet  zmath; Autom. Remote Control, 42:8 (1981), 1009–1012
33. A. V. Pokrovskii, “Dissipativity of one class of multi-criterial systems”, Avtomat. i Telemekh., 1981, 4,  14–18  mathnet  mathscinet  zmath; Autom. Remote Control, 42:4 (1981), 420–424
34. A. A. Vladimirov, A. F. Kleptsyn, V. S. Kozyakin, M. A. Krasnosel'skii, E. A. Livshitz, A. V. Pokrovskii, “Vector hysteresis nonlinearities of the von Mises–Tresca type”, Dokl. Akad. Nauk SSSR, 257:3 (1981),  581–584  mathnet  mathscinet
1980
35. A. V. Pokrovskii, “On general systems and systems with a set of states”, Avtomat. i Telemekh., 1980, 8,  179–182  mathnet
36. M. Krasnosselsky, A. V. Pokrovskii, V. B. Prival'skii, “Positiveness conditions of pulse frequency responses”, Avtomat. i Telemekh., 1980, 2,  35–44  mathnet  mathscinet
37. M. A. Krasnosel'skii, È. M. Muhamadiev, A. V. Pokrovskii, “Bifurcation values of parameters in variational problems”, Dokl. Akad. Nauk SSSR, 255:2 (1980),  282–286  mathnet  mathscinet  zmath
1979
38. A. V. Pokrovskii, “The limiting norm of a linear operator and its applications”, Dokl. Akad. Nauk SSSR, 249:3 (1979),  548–551  mathnet  mathscinet  zmath
39. M. A. Krasnosel'skii, A. V. Pokrovskii, “Equations with discontinuous nonlinearities”, Dokl. Akad. Nauk SSSR, 248:5 (1979),  1056–1059  mathnet  mathscinet  zmath
1978
40. M. A. Krasnosel'skii, A. V. Pokrovskii, “On absolute stability of discrete time systems”, Avtomat. i Telemekh., 1978, 2,  42–52  mathnet  zmath; Autom. Remote Control, 39:2 (1978), 189–199
41. M. A. Krasnosel'skii, A. V. Pokrovskii, “Natural solutions of stochastic differential equations”, Dokl. Akad. Nauk SSSR, 240:2 (1978),  264–267  mathnet  mathscinet  zmath
1977
42. M. A. Krasnosel'skii, A. V. Pokrovskii, “The principle of absence of bounded solutions in the problem of absolute stability”, Dokl. Akad. Nauk SSSR, 233:3 (1977),  293–296  mathnet  mathscinet  zmath
43. M. A. Krasnosel'skii, A. V. Pokrovskii, “The discontinuous superposition operator”, Uspekhi Mat. Nauk, 32:1(193) (1977),  169–170  mathnet  mathscinet  zmath
1976
44. M. A. Krasnosel'skii, A. V. Pokrovskii, “Modeling transducers with hysteresis by means of continuous systems of relays”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  547–550  mathnet  mathscinet  zmath
45. M. A. Krasnosel'skii, A. V. Pokrovskii, “Regular solutions of equations with discontinuous nonlinearities”, Dokl. Akad. Nauk SSSR, 226:3 (1976),  506–509  mathnet  mathscinet  zmath
1974
46. A. V. Pokrovskii, M. A. Krasnosel'skii, “Periodic oscillations in systems with relay nonlinearities”, Dokl. Akad. Nauk SSSR, 216:4 (1974),  733–736  mathnet  mathscinet  zmath
1973
47. A. V. Pokrovskii, “On the theory of hysteresis nonlinearities”, Dokl. Akad. Nauk SSSR, 210:6 (1973),  1284–1287  mathnet  mathscinet  zmath
48. A. V. Pokrovskii, “Nonlocal extendibility of solutions of vibrostable differential equations”, Dokl. Akad. Nauk SSSR, 208:6 (1973),  1286–1289  mathnet  mathscinet  zmath
1972
49. V. S. Kozyakin, M. A. Krasnosel'skii, A. V. Pokrovskii, “Vibrationally stable hysterons”, Dokl. Akad. Nauk SSSR, 206:4 (1972),  800–803  mathnet  mathscinet  zmath
50. M. A. Krasnosel'skiĭ, A. V. Pokrovskiĭ, “Vibrationally stable differential equations with a continuous right hand side”, Tr. Mosk. Mat. Obs., 27 (1972),  93–112  mathnet  mathscinet  zmath
1971
51. M. A. Krasnosel'skii, A. V. Pokrovskii, “Systems of hysterons”, Dokl. Akad. Nauk SSSR, 200:2 (1971),  286–289  mathnet  mathscinet  zmath
1970
52. M. A. Krasnosel'skii, A. V. Pokrovskii, “Vibrostability of the solutions of differential equations”, Dokl. Akad. Nauk SSSR, 195:3 (1970),  544–547  mathnet  mathscinet  zmath
53. M. A. Krasnosel'skii, B. M. Darinskii, I. V. Emelin, P. P. Zabreiko, E. A. Livshitz, A. V. Pokrovskii, “An operator-hysterant”, Dokl. Akad. Nauk SSSR, 190:1 (1970),  34–37  mathnet  mathscinet  zmath
1969
54. I. V. Emelin, M. A. Krasnosel'skii, A. V. Pokrovskii, “Games with inertia”, Dokl. Akad. Nauk SSSR, 188:1 (1969),  23–26  mathnet  mathscinet
1967
55. A. V. Pokrovskii, “A theorem of A. F. Timan”, Funktsional. Anal. i Prilozhen., 1:3 (1967),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:3 (1967), 250–251

1998
56. E. A. Asarin, I. A. Bakhtin, N. A. Bobylev, V. A. Bondarenko, V. Sh. Burd, E. A. Gorin, S. V. Emel'yanov, P. P. Zabreiko, L. A. Ivanov, V. S. Kozyakin, A. M. Krasnosel'skii, N. A. Kuznetsov, A. B. Kurzhanskii, A. Yu. Levin, È. M. Muhamadiev, A. I. Perov, Yu. V. Pokornyi, A. V. Pokrovskii, D. I. Rachinskii, V. V. Strygin, Ya. Z. Tsypkin, V. V. Chernorutski, “Memory of M. A. Krasnosel'skii”, Avtomat. i Telemekh., 1998, 2,  179–184  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021